Rates on convergence in the strong law for dependent sequences

Rio, Emmanuel . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 320 (4) :469-474

Locate this article in:

Bibtex

@article{CIS-124619,
  Author = {Rio, Emmanuel},
  Title = {Rates on convergence in the strong law for dependent sequences},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {320},
  Number = {4},
  Year = {1995},
  Pages = {469--474},
  Keywords = {Strong Limit Theorems}
}

Similar articles